Communications in Mathematical Physics

Nonabelian bosonization in two dimensions

Edward Witten

Full-text: Open access

Article information

Source
Comm. Math. Phys. Volume 92, Number 4 (1984), 455-472.

Dates
First available in Project Euclid: 24 December 2004

Permanent link to this document
http://projecteuclid.org/euclid.cmp/1103940923

Mathematical Reviews number (MathSciNet)
MR0736403

Zentralblatt MATH identifier
0536.58012

Subjects
Primary: 81E13
Secondary: 17B67: Kac-Moody (super)algebras; extended affine Lie algebras; toroidal Lie algebras 58G99 81E05 81G20

Citation

Witten, Edward. Nonabelian bosonization in two dimensions. Communications in Mathematical Physics 92 (1984), no. 4, 455--472. http://projecteuclid.org/euclid.cmp/1103940923.


Export citation